Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 154, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 25, 2011, 12:01 AM CDT for Johnson County, Logan County, Arkansas. It was in force for 44 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 12:01 AM CDT (05:01 UTC)
- Expired
- May 25, 2011, 12:45 AM CDT
- In force
- 44 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Johnson County, AR, Logan County, AR
The radar
The Western Arkansas radar (KSRX), 59 km from the middle of the area, began a volume at 05:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 12:20 AM CDT | HAIL 1 | 3 N Coal Hill, AR | |
| May 25, 12:25 AM CDT | TORNADO | 3 Sw Harmony, AR | TORNADO CAUSED DAMAGE IN COMMUNITY OF BETHLEHEM. |
| May 25, 12:29 AM CDT | TSTM WND DMG | Clarksville, AR | HOUSES DAMAGED IN CLARKSVILLE. |
| May 25, 12:29 AM CDT | TORNADO | Harmony, AR | REPORTS OF HOUSES DAMAGED AND PEOPLE TRAPPED IN HOUSES. |
| May 25, 12:40 AM CDT | TORNADO | 3 Nw Hagarville, AR | EXTENSIVE DAMAGE WAS NOTED IN THE STRAWBERRY COMMUNITY. |
| May 25, 12:40 AM CDT | TORNADO | Ozone, AR | REPORTS OF STRUCTURAL DAMAGE IN OZONE. |
| May 25, 12:42 AM CDT | HAIL 1 | Clarksville, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 8:05 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 5.0 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 941 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 200 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.2
The text
As transmitted, in the capitals the NWS used until 2016.
832
WFUS54 KLZK 250501
TORLZK
ARC071-083-250545-
/O.NEW.KLZK.TO.W.0154.110525T0501Z-110525T0545Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1201 AM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
JOHNSON COUNTY IN WESTERN ARKANSAS...
NORTH CENTRAL LOGAN COUNTY IN WESTERN ARKANSAS...
* UNTIL 1245 AM CDT
* AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED NEAR RATCLIFF...OR 11 MILES SOUTH OF OZARK.
DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
CLARKSVILLE... WOODLAND... RATCLIFF...
LUDWIG LAKE... HOYT... HORSEHEAD LAKE...
HINKLE... HARTMAN... UNION CITY...
ROSEVILLE... OZONE... HUNT...
HILLCREST... HARMONY... COAL HILL...
CAULKSVILLE... WOODS MTN... WHITE OAK...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 45 AND 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3532 9381 3540 9380 3538 9373 3539 9371
3556 9370 3571 9347 3554 9330 3526 9386
3532 9391 3533 9390
TIME...MOT...LOC 0501Z 232DEG 34KT 3536 9385
$$
464 follow-up statements
405
WWUS54 KLZK 250509
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1209 AM CDT WED MAY 25 2011
ARC071-083-250545-
/O.CON.KLZK.TO.W.0154.000000T0000Z-110525T0545Z/
LOGAN AR-JOHNSON AR-
1209 AM CDT WED MAY 25 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR JOHNSON AND NORTH CENTRAL
LOGAN COUNTIES UNTIL 1245 AM CDT...
AT 1206 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CONFIRMED TORNADO. THIS TORNADO WAS LOCATED 4 MILES SOUTHWEST OF
DENNING...OR 8 MILES SOUTH OF OZARK...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
CLARKSVILLE... WOODLAND... RATCLIFF...
LUDWIG LAKE... HOYT... HORSEHEAD LAKE...
HINKLE... HARTMAN... UNION CITY...
ROSEVILLE... OZONE... NEW SPADRA...
HUNT... HILLCREST... HARMONY...
COAL HILL... CAULKSVILLE... WOODS MTN...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 45 AND 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3532 9381 3540 9380 3538 9373 3539 9371
3556 9370 3571 9347 3554 9330 3526 9386
3532 9391 3533 9390
TIME...MOT...LOC 0509Z 232DEG 34KT 3541 9378
$$
46438
WWUS54 KLZK 250514
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1214 AM CDT WED MAY 25 2011
ARC071-083-250545-
/O.CON.KLZK.TO.W.0154.000000T0000Z-110525T0545Z/
LOGAN AR-JOHNSON AR-
1214 AM CDT WED MAY 25 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR JOHNSON AND NORTH CENTRAL
LOGAN COUNTIES UNTIL 1245 AM CDT...
AT 1211 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CONFIRMED TORNADO. THIS TORNADO WAS LOCATED NEAR DENNING...OR 7
MILES SOUTHEAST OF OZARK...MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
WOODLAND... LUDWIG LAKE... HOYT...
HORSEHEAD LAKE... HINKLE... HARTMAN...
UNION CITY... ROSEVILLE... OZONE...
HUNT... HILLCREST... HARMONY...
COAL HILL... WOODS MTN... TURKEY MTN...
SHADY GROVE... RED LICK MTN... OZONE REC AREA...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 45 AND 57.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3532 9374 3540 9380 3538 9373 3539 9371
3556 9370 3571 9347 3554 9330
TIME...MOT...LOC 0515Z 232DEG 34KT 3544 9372
$$
46895 WWUS54 KLZK 250522 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1222 AM CDT WED MAY 25 2011 ARC083-250531- /O.CAN.KLZK.TO.W.0154.000000T0000Z-110525T0545Z/ LOGAN AR- 1222 AM CDT WED MAY 25 2011 ...THE TORNADO WARNING FOR NORTH CENTRAL LOGAN COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED INTO JOHNSON COUNTY. && LAT...LON 3557 9333 3540 9371 3556 9370 3571 9347 TIME...MOT...LOC 0521Z 228DEG 47KT 3553 9361 $$ ARC071-250545- /O.CON.KLZK.TO.W.0154.000000T0000Z-110525T0545Z/ JOHNSON AR- 1222 AM CDT WED MAY 25 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN JOHNSON COUNTY UNTIL 1245 AM CDT... AT 1218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CONFIRMED TORNADO. THIS TORNADO WAS LOCATED 5 MILES NORTHWEST OF HARTMAN...OR 9 MILES EAST OF OZARK...MOVING NORTHEAST AT 50 MPH TOWARD CENTER POINT AND HARMONY. * LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE... WOODLAND... LUDWIG LAKE... HORSEHEAD LAKE... UNION CITY... OZONE... HUNT... HILLCREST... HARMONY... COAL HILL... WOODS MTN... TURKEY MTN... OZONE REC AREA... MCCRAKEN HILLS... MAC WOOD MTN... KATIE KNOB... FARRIS SPRINGS... EDNA... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 45 AND 53. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3557 9333 3540 9371 3556 9370 3571 9347 TIME...MOT...LOC 0521Z 228DEG 47KT 3553 9361 $$ 46
783 WWUS54 KLZK 250529 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1229 AM CDT WED MAY 25 2011 ARC071-250545- /O.CON.KLZK.TO.W.0154.000000T0000Z-110525T0545Z/ JOHNSON AR- 1229 AM CDT WED MAY 25 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL JOHNSON COUNTY UNTIL 1245 AM CDT... AT 1225 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CONFIRMED TORNADO. THIS TORNADO WAS LOCATED 3 MILES SOUTHEAST OF HORSEHEAD LAKE...OR 8 MILES NORTHWEST OF CLARKSVILLE...MOVING NORTHEAST AT 45 MPH TOWARD HARMONY AND LONE PINE. THIS TORNADO HAS CAUSED EXTENSIVE DAMAGE IN FRANKLIN COUNTY AT DENNING. * LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE... WOODLAND... LUDWIG LAKE... HORSEHEAD LAKE... UNION CITY... OZONE... HILLCREST... HARMONY... WOODS MTN... TURKEY MTN... OZONE REC AREA... MCCRAKEN HILLS... MAC WOOD MTN... KATIE KNOB... FARRIS SPRINGS... EDNA... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 50 AND 51. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3558 9334 3547 9359 3557 9367 3570 9346 TIME...MOT...LOC 0528Z 234DEG 37KT 3555 9356 $$ 46
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 24, 8:43 PM CDT, 3 hours 18 minutes earlier.
Area forecast discussion, May 24, 8:43 PM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 843 PM CDT TUE MAY 24 2011 .UPDATE... HAVE UPDATED FORECAST TO INCLUDE TOR WATCH 364 THROUGH 08Z. HAVE ALSO BUMPED POPS ACROSS WRN AR...AS WELL AS ADDED SVR WORDING TO THOSE AREAS OF THE CWA. OTHERWISE...NO OTHER SIGNIFICANT CHANGES EXPECTED. && .PREV DISCUSSION... /ISSUED 635 PM CDT TUE MAY 24 2011/ AVIATION... SCATTERED CONVECTION WILL MOVE INTO WESTERN ARKANSAS THIS EVENING AND EVENTUALLY SPREAD EAST THROUGH THE PERIOD. THUNDERSTORM ACTIVITY WILL GRADUALLY EVOLVE INTO A SQUALL LINE OVERNIGHT AND IMPACT MAINLY KHRO AND KBPK WHERE MVFR/IFR CONDITIONS WILL OCCUR. PRECIPITATION CHANCES WILL BE LESS AT THE REMAINDER OF THE TAF SITES BUT OCCASIONAL MVFR CONDITIONS WILL BE POSSIBLE. THE ASSOCIATED SURFACE LOW WILL BE CENTERED OVER CENTRAL KANSAS EARLY WEDNESDAY MORNING. THIS WILL RESULT IN BREEZY SOUTHERLY FLOW ACROSS THE TERMINALS. LOW CLOUDS ARE LIKELY TO DEVELOP AND SPREAD INTO SOUTHERN AND CENTRAL ARKANSAS LATER TONIGHT. PRECIPITATION CHANCES WILL RETURN LATE IN THE PERIOD AS ANOTHER DISTURBANCE SWINGS AROUND THE PARENT LOW PRESSURE SYSTEM. PREV DISCUSSION... /ISSUED 308 PM CDT TUE MAY 24 2011/ SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT THE MAIN CONCERN IN THE SHORT TERM REVOLVES AROUND THE LOCATION AND PROBABILITY OF SEVERE WEATHER. A SIGNIFICANT SEVERE WEATHER EVENT IS UNFOLDING ACROSS OKLAHOMA THIS AFTERNOON AND EVENING. EVENTUALLY...THUNDERSTORMS WILL SHIFT EAST ACROSS NORTHERN ARKANSAS TONIGHT. THE BEST CHANCES WILL ROUGHLY BE NORTHWEST OF A LINE FROM CLARKSVILLE TO MOUNTAIN HOME. I BELIEVE THE BIGGEST THREAT WILL BE WIND AND TO A LESSER EXTENT HAIL. WHILE LOW LEVEL SHEAR WILL BE FAIRLY HIGH TONIGHT...THE LATE ARRIVAL TIME OF STORMS SHOULD ALLOW A FAIRLY DEEP AND STABLE SFC INVERSION TO SET UP...THUS INHIBITING TORNADIC POTENTIAL TONIGHT. WILL KEEP CHANCE POPS IN CENTRAL AR IN THE VICINITY OF THE I-40 CORRIDOR...WITH SLIGHT CHANCE POPS IN THE SOUTH AS HIRES MODELS SHOW SOME INDICATION OF A MCS MOVING ACROSS THE SOUTHERN CWA TONIGHT. FOR WEDNESDAY...THE BEST CHANCES FOR SEVERE WEATHER WILL BE IN THE EAST HALF OF THE CWA. SOME LINGERING SHOWERS WILL LIKELY BE PRESENT DURING THE EARLY PART OF THE DAY TOMORROW...BUT MORE SIGNIFICANT STORM DEVELOPMENT WILL OCCUR IN THE AFTERNOON. STORM PARAMETERS WILL SUPPORT DAMAGING WINDS...LARGE HAIL AND EVEN TORNADOES. THE UPPER LOW AND ASSOCIATED COLD FRONT THAT ARE RESPONSIBLE FOR THIS ROUND OF SEVERE WEATHER WILL SHIFT EAST OF THE AREA LATE WED NIGHT. PRECIP CHANCES WILL DIMINISH QUICKLY FROM THE WEST WEDNESDAY NIGHT. COOLER AIR WILL FILTER INTO THE STATE BEHIND THE FRONT. HIGHS ON THURSDAY WILL RANGE FROM AROUND 70 IN THE NORTH TO AROUND 80 IN THE SOUTH...A GOOD 5-10 DEGREES COOLER THAN THOSE ON WEDNESDAY. FRIDAY WILL BE A TAD WARMER AS SOUTHERLY FLOW RESUMES ACROSS THE STATE. LONG TERM...SATURDAY THROUGH TUESDAY MODELS ARE IN REASONABLE AGREEMENT THRU THE PD AS WE TRANSITION TO A WARM AND DRY PATTERN. UPR LVL HIGH PRES WL STRENGTHEN OVR THE SERN STATES...INCLUDING THE MID SOUTH. A WARM FNT WL BE RETREATING TO THE N OF AR EARLY ON SAT...WITH SOME LINGERING SHRA/TSRA POSSIBLE. OTHERWISE...WARM SLY WINDS WL LEAD TO ABV NORMAL TEMPS ACRS THE FA AS THE PD PROGRESSES. LTL SUPPORT FOR ORGANIZED PRECIP...SO CONTD WITH A DRY FCST. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 69 81 62 73 / 40 60 60 20 CAMDEN AR 72 89 64 82 / 50 40 40 20 HARRISON AR 66 80 57 68 / 80 50 50 20 HOT SPRINGS AR 71 85 64 78 / 60 30 30 20 LITTLE ROCK AR 70 86 65 78 / 40 50 50 20 MONTICELLO AR 72 89 68 83 / 40 60 60 20 MOUNT IDA AR 71 83 61 76 / 70 30 20 10 MOUNTAIN HOME AR 67 80 58 69 / 70 60 60 20 NEWPORT AR 69 82 63 74 / 30 60 60 20 PINE BLUFF AR 71 88 67 80 / 40 60 60 20 RUSSELLVILLE AR 69 84 62 73 / 70 40 40 20 SEARCY AR 69 83 64 75 / 40 60 60 20 STUTTGART AR 70 87 66 78 / 40 60 60 20 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR BAXTER-BOONE- CLEBURNE-CONWAY-FAULKNER-FULTON-INDEPENDENCE-IZARD-JACKSON- JOHNSON-LOGAN-MARION-NEWTON-PERRY-POPE-SCOTT-SEARCY-SHARP-STONE- VAN BUREN-WHITE-WOODRUFF-YELL. && 62
Hazardous weather outlook, May 24, 8:30 PM CDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 830 PM CDT TUE MAY 24 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 830 PM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT ANOTHER ROUND OF STRONG AND SEVERE THUNDERSTORMS IS EXPECTED TO IMPACT MUCH OF ARKANSAS TONIGHT. THERE IS A RISK OF SEVERE WEATHER OVER MUCH OF NORTHERN AND CENTRAL SECTIONS OF THE STATE. A TORNADO WATCH IS NOW IN EFFECT UNTIL 3 AM WEDNESDAY MORNING ROUGHLY ALONG A LINE FROM MELBOURNE TO CLINTON TO PERRYVILLE TO HOT SPRINGS TO ARKADELPHIA AND POINTS WEST. LOW PRESSURE LOCATED OVER WESTERN KANSAS WILL CONTINUE TO TRACK TO THE EAST THROUGH THE OVERNIGHT HOURS. NUMEROUS THUNDERSTORMS HAVE DEVELOPED ALONG A COLD FRONT THIS EVENING THAT EXTENDS FROM THE LOW OVER EASTERN OKLAHOMA AND WILL BE SWEEPING EASTWARD DURING THE OVERNIGHT HOURS. THE STORMS THAT HAVE FORMED TO THE WEST OF ARKANSAS HAVE HAD A HISTORY OF PRODUCING SEVERE WEATHER. FORECAST WIND PROFILES INDICATE THAT THESE STORMS WILL BE CAPABLE OF ROTATING AND POSSIBLY PRODUCE TORNADOES. AS THE EVENING PROGRESSES...THE STORMS WILL INCREASE IN COVERAGE AND CONVERGE INTO A SQUALL LINE. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY THREAT ...ALTHOUGH ISOLATED TORNADOES CANNOT BE RULED OUT. THE THUNDERSTORMS WILL SLOWLY WEAKEN WITH TIME THE FURTHER EAST THEY MOVE. IN ADDITION...ANY THUNDERSTORM THAT DEVELOPS COULD PRODUCE LOCALLY HEAVY RAINFALL. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY MORNING FOR THE NORTHERN HALF OF ARKANSAS. RIVER FLOODING CONTINUES ACROSS EASTERN ARKANSAS. WHILE MOST RIVERS HAVE CRESTED...SOME ARE RISING AGAIN...AND THE WATER WILL BE VERY SLOW TO RECEDE. A FEW ROADS IN EASTERN SECTIONS OF THE STATE REMAIN CLOSED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SEVERE WEATHER WILL AGAIN BE POSSIBLE ON WEDNESDAY ACROSS MUCH OF ARKANSAS. THIS IS DUE TO A STALLED FRONT TO THE NORTH AND WEST OF ARKANSAS...ALONG WITH A SERIES OF UPPER LEVEL STORM SYSTEMS THAT WILL INTERACT WITH THE FRONT. ALL OF ARKANSAS WILL HAVE A RISK OF SEVERE WEATHER WEDNESDAY AFTERNOON AND EVENING...WITH THE GREATEST CHANCES EAST OF A MOUNTAIN HOME...HOT SPRINGS...TO GURDON TO CAMDEN LINE. ONCE AGAIN...THE PRIMARY THREATS WILL BE DAMAGING WINDS... LARGE HAIL AND ISOLATED TORNADOES. RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN THE NORTHERN AND CENTRAL COUNTIES NEAREST THE FRONT. THIS COULD LEAD TO RISES ON AREA RIVERS...BUT NOT TO THE LEVELS REACHED EARLIER THIS MONTH. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHERN ARKANSAS THROUGH WEDNESDAY MORNING. IT APPEARS THE FRONT WILL FINALLY GAIN SOME MOMENTUM AND MOVE TO THE SOUTHEAST OF ARKANSAS BY THURSDAY. IT APPEARS FRIDAY AND MOST OF THE UPCOMING HOLIDAY WEEKEND WILL BE DRY AND WARM AS HIGH PRESSURE SETTLES OVER THE AREA. RIVER FLOODING WILL REMAIN AN ISSUE ACROSS EASTERN ARKANSAS FOR THE NEXT SEVERAL DAYS. STAY TUNED TO LATER FORECASTS. INDIVIDUALS ARE ENCOURAGED TO MONITOR NATIONAL WEATHER SERVICE FORECASTS FOR THE LATEST ON RIVER LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED LATE THIS AFTERNOON AND TONIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 51/44/56
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 9:16 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 9 hr |
| May 24, 11:44 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott | 51 min |
| May 25, 12:26 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Yell | 49 min |
| May 25, 12:31 AM CDT | Tornado Warning | LZK | Johnson, Pope | 44 min |
| May 25, 12:42 AM CDT | Tornado Warning | LZK | Johnson, Newton, Pope | 33 min |
| May 25, 12:54 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy, Van Buren | 36 min |
| May 25, 1:00 AM CDT | Tornado Warning | LZK | Newton, Pope, Searcy | 45 min |
| May 25, 1:28 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Marion, Pope, Searcy, Stone, Van Buren | 32 min |
| May 25, 1:32 AM CDT | Tornado Warning | LZK | Searcy, Stone, Van Buren | 26 min |
| May 25, 3:56 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 18 hr |
| May 25, 1:57 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard, Sharp | 42 min |
| May 25, 2:30 PM CDT | Tornado Warning | LZK | Fulton, Sharp | 20 min |
| May 25, 2:45 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Marion, Searcy, Stone | 45 min |
| May 25, 2:58 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Pulaski, Saline | 32 min |
| May 25, 3:02 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Izard, Sharp, Stone | 43 min |
| May 25, 3:05 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski, Saline | 25 min |
| May 25, 3:12 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski, White | 48 min |
| May 25, 3:26 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Lonoke, Pulaski, Saline | 49 min |
| May 25, 3:29 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 46 min |
| May 25, 3:32 PM CDT | Severe Thunderstorm Warning | LZK | Sharp | 43 min |
| May 25, 3:41 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Sharp | 36 min |
| May 25, 3:42 PM CDT | Tornado Warning | LZK | Sharp | 33 min |
| May 25, 3:44 PM CDT | Severe Thunderstorm Warning | LZK | Fulton | 31 min |
| May 25, 3:49 PM CDT | Special Weather Statement | LZK | Grant | 46 min |
| May 25, 3:50 PM CDT | Tornado Warning | LZK | Lonoke, Prairie, White | 29 min |
| May 25, 3:52 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Independence, Jackson, White | 53 min |
| May 25, 3:59 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring | 34 min |
| May 25, 4:06 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, Pulaski | 39 min |
| May 25, 4:10 PM CDT | Tornado Warning | LZK | Independence, Jackson | 50 min |
| May 25, 4:11 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Grant, Hot Spring, Jefferson, Pulaski, Saline | 49 min |
| May 25, 4:14 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White, Woodruff | 46 min |
| May 25, 4:17 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 43 min |
| May 25, 4:30 PM CDT | Tornado Warning | LZK | Jackson, Prairie, White, Woodruff | 45 min |
| May 25, 4:32 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Izard | 13 min |
| May 25, 4:38 PM CDT | Severe Thunderstorm Warning | LZK | Grant, Jefferson, Pulaski | 22 min |
| May 25, 4:43 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 47 min |
| May 25, 4:47 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Sharp | 13 min |
| May 25, 4:52 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie | 38 min |
| May 25, 4:54 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 51 min |
| May 25, 5:03 PM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson, Lincoln | 57 min |
| May 25, 5:03 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 42 min |
| May 25, 5:06 PM CDT | Tornado Warning | LZK | Cleveland, Dallas, Jefferson, Lincoln | 39 min |
| May 25, 5:09 PM CDT | Tornado Warning | LZK | Monroe, Prairie, Woodruff | 36 min |
| May 25, 5:40 PM CDT | Tornado Warning | LZK | Arkansas, Cleveland, Desha, Jefferson, Lincoln | 50 min |
| May 25, 5:43 PM CDT | Tornado Warning | LZK | Arkansas, Jefferson, Monroe | 47 min |
| May 25, 5:56 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Ouachita | 49 min |
| May 25, 6:20 PM CDT | Tornado Warning | LZK | Cleveland, Jefferson, Lincoln | 25 min |
| May 25, 6:23 PM CDT | Tornado Warning | LZK | Bradley, Calhoun, Cleveland, Dallas, Drew, Lincoln | 52 min |
| May 25, 6:26 PM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Ouachita | 34 min |
| May 25, 6:28 PM CDT | Tornado Warning | LZK | Arkansas, Desha, Jefferson, Lincoln | 47 min |
| May 25, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Monroe | 16 min |
| May 25, 6:44 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland, Dallas | 31 min |
| May 25, 6:51 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lincoln | 24 min |
| May 25, 6:56 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun | 49 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.